Have any of you been given nabilone?

For a while a few years ago I was given nabilone for my TS.

As it was a while ago and during a particularly bad year for the tics I can't remember much about it!

I had to stop because at the time I was on a university course that needed 100% concentration and I do remember that it made me very fuzzy!

I've been considering asking if I can be tried on it again later this month at my appointment at the Tourette's clinic in Birmingham and wondered if any one else has been on it...did it help, what sort of side effects did it give you etc :)

Thanks all!!

1 Reply

oldestnewest
  • Hi there

    sorry to hear about your difficulties with medication - Hope you have managed to get this sorted out and that you have gone back to your GP/Tourette's clinic in Birmingham. Tourettes Action has some information on different medications

    tourettes-action.org.uk/med...

You may also like...